# SDR AALA202512185183

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 35,269 hours, 14,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY GIRT BAR IS LOOSE. MAINTENANCE ADJUSTED R1 GIRT BAR RETAINER BRACKET ON COVER, OPS CHECK GOOD BAR SECURED PER AMM 25-66-02.
